Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have sinusitis ans respiratory. Was on lot of medicine which had side effects. What to do?

Stopped taking losartan, fevers and chills, aches, disoriented, swelling has gone down, blood pressure borderline. It's been 5 days and I'm nearly incapacitated. Have hated taking this drug for 3 years, tried lisiniprol and had a cough and leg swelling. I am in good shape, I exercise daily, and have recently lost 15 pounds. I am going to go holistic, is there anything I can do to feel better while detoxing? I've had chronic sinusitis since taking this drug and while its listed as a side effect, along with chronic upper respiratory infections all winter, my doctor is not listening.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
thanks for your query...
I think continue with your antihypertensive or change over to another options as your physician suggests, along with that you just take topical steroid for nasal symtoms, steroids reduces the inflammation in nasal and sinus mucosa and clear out the secretions also take steam inhalation at night because steam inhalation improves nasal mucociliary clearance. many thanks.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor